# SDR CALA2016050200271

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 54,709 hours, 17,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL IS INOPERATIVE ON OVERHEAD STOW BIN AT ROWS 11ABC.  RELAMPED LIGHT AT OVERHEAD STOW BIN 11ABC & OPERATIONS CHECKED GOOD ALL IAW AMM 33-51-00.
